# SDR REXA2020042300522

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hinge
- Part number: MM6703562
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PARTS RACK: CORROSION ON HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY
DOOR CUTOUT. (CCT). "
"HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED
 FOR NEW ONES PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6A."
